# SDR IPXA2015072291420

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31531
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU INLET ANGLE CORRODED.
